| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported that they experienced high blood glucose level of 476 mg/dl.The customer experienced blood glucose level of 450 mg/dl, 451 mg/dl, 340 mg/dl and 136 mg/dl.The customer was treated with shot.The customer did not provide details regarding symptoms of their high blood glucose episodes.Troubleshooting was declined by the customer for high blood glucose level.The insulin pump will not be returned for analysis.